Advertisement

Selecta Mathematica

, Volume 3, Issue 3, pp 361–399 | Cite as

Three-manifolds class field theory (Homology of coverings for a nonvirtually b 1-positive manifold)

  • Alexander Reznikov
Article

Key words

Homology of coverings three manifolds 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [Ad]
    A. Adem. Cohomological non-vanishing for modules over P-groups. J. of Algebra 141 (1991), 376–381.MathSciNetzbMATHCrossRefGoogle Scholar
  2. [Ak]
    S. Akbulut and D. McCarthy. Casson's Invariant for Oriented Homology 3-Spheres, An Exposition. Princeton Univ. Press (1990).Google Scholar
  3. [AL]
    D.M. Arnold, and R.C. Laubenbacher. Almost split sequences for Dedeking-like rings. J. London Math. Soc. 43 (1991), 225–235.MathSciNetzbMATHCrossRefGoogle Scholar
  4. [B]
    D.J. Benson. Representation and cohomology, II. Cambridge Univ. Press (1991).Google Scholar
  5. [CE]
    A. Cartan and S. Eilenberg. Homological Algebra. Princeton Univ. Press (1956).Google Scholar
  6. [CS]
    M. Culler and P. Shalen. Varieties of group representations and splittings of 3-manifolds. Annals of Mathematics 117 (1983), 109–146.MathSciNetzbMATHCrossRefGoogle Scholar
  7. [JM]
    D. Johnson and J. Millson. Deformation spaces associated to compact hyperbolic manifolds. in: Discrete groups in geometry and analysis, papers in honor of G.D. Mostow, Progress in Math. 67, 48–106.Google Scholar
  8. [KR]
    M. Kapranov and A. Reznikov. The language of arithmetic topology. manuscript, MPI (1996).Google Scholar
  9. [Le1]
    L.S. Levy. Mixed modules over ZG, G cyclic of prime order, and related Dedekind pull-backs. J. of Algebra 71 (1981), 62–114.zbMATHCrossRefGoogle Scholar
  10. [Le2]
    L.S. Levy. Modules over Dedekind-like rings. J. of Algebra 93 (1985), 1–116.zbMATHCrossRefGoogle Scholar
  11. [NR]
    L.A. Nazarova and A. Royter. Finitely generated modules over a dyad of two local Dedekind rings and finite groups with an abelian normal divisor of index p. USSR-Izv. 3 (1969).Google Scholar
  12. [O]
    B. Okudzhava. Work is work, in: Selected Poems and Songe. Moscow (1986).Google Scholar
  13. [Re1]
    A. Reznikov. Ramied coverings, cycles mod p and Haken-Waldhausen conjecture. preprint MPI (1996).Google Scholar
  14. [Re2]
    A. Reznikov. Surface domination and virtual Betti numbers of three-manifolds. preprint MPI (1996).Google Scholar
  15. [RM]
    A. Reznikov and P. Moree. Three-manifolds subgroup growth, homology of coverings and simplicial volume. preprint MPI (1996).Google Scholar
  16. [Se1]
    J.-P. Serre. Algèbre locale. Multiplicite. LNM, 11, Springer-Verlag.Google Scholar
  17. [Se2]
    J.-P. Serre. Sur la dimension cohomologique des groupes profinis. Topology 3 (1965), 413–420.MathSciNetzbMATHCrossRefGoogle Scholar
  18. [Se3]
    J.-P. Serre. Une relation dans la cohomologie des p-groupes. C.R. Acad. Sci. 304 (1987), 587–590.zbMATHGoogle Scholar
  19. [SW]
    P. Shalen and P. Wagreich. Growth rates, Zp-homology and volumes of hyperbolic 3- manifolds. TAMS. 331 (1992), 895–917.MathSciNetzbMATHGoogle Scholar
  20. [Tu]
    V. Turaev. Nilpotent homotopy types of closed three-manifolds. LNM 1060 (1984).Google Scholar
  21. [Q]
    D. Quillen. Spectrum of an equivariant cohomology ring. Annals of Math. 94 (1971), 549–602.MathSciNetzbMATHCrossRefGoogle Scholar
  22. [W]
    C.T.C. Wall. Resolution for extensions of groups. Proc. Cam. Phil Soc. 57 (1961), 251–255.zbMATHCrossRefGoogle Scholar
  23. [We]
    B. Weisfeller. Strong approximation for Zariski-dense subgroups of semisimple algebraic groups. Annals of Math. 120 (1984), 271–315.CrossRefGoogle Scholar

Copyright information

© Birkhäuser Verlag 1997

Authors and Affiliations

  1. 1.Institute of MathematicsHebrew University of JerusalemGiv’at RamIsrael
  2. 2.Max-Planck-Institut für MathematikBonnGermany

Personalised recommendations